RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 34, Number 2  


Science People
Nikolaǐ Khristovich Rozov (on the occasion of his sixtieth birthday)
N. A. Izobov, V. A. Il'in, I. T. Kiguradze, V. A. Kondratiev, A. B. Kurzhanskii, V. M. Millionshchikov, O. A. Oleinik, M. I. Rakhimberdiev, T. K. Shemjakina
147

Ordinary Differential Equations
Autonomy of a system of total differential equations
V. N. Gorbuzov
149
On infinitesimal constructions in the theory of generalized dynamical systems. I
Kh. G. Guseinov, V. N. Ushakov
157
A description of the mutual arrangement of exponents of two-dimensional linear differential systems. I
N. A. Izobov
166
Asymptotic optimization of linear dynamical systems in the class of smooth bounded controls
A. I. Kalinin, F. M. Kirillova
175
On the Bernstein-Nagumo conditions in Neumann boundary value problems for ordinary differential equations
Yu. A. Klokov
184
Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. I
L. B. Knyazhishche
189
Investigation of solutions of a family of linear optimal control problems that depend on a parameter
O. I. Kostyukova
197
Asymptotic behavior of solutions of stochastic differential inclusions
A. A. Levakov
204
On the measure of the irregularity sets of linear systems
A. V. Lipnitskii
211
Nonautonomous cubic systems of two differential equations with the Painlevé property
V. I. Matatov, L. V. Mikhailovskaya
216
On rapidly increasing solutions of arbitrary-order Emden–Fowler systems
V. A. Rabtsevich
222

Partial Differential Equations
The classical Dirichlet problem for the biharmonic equation in a half-strip
A. M. Gomilko
228
On doubly periodic solutions of a class of nonlinear hyperbolic equations
T. I. Kiguradze
238
On the asymptotic properties of solution of the nonlinear heat equation
V. A. Kondratiev
246
Exterior boundary value problems for second-order elliptic equations
N. E. Tovmasyan, T. M. Kosheleva
256
A classical solution, weakened on the axis, of the centrally symmetric mixed problem for three-dimensional hyperbolic equations of even order
N. J. Yurchuk, Al-Momani Raid Rasheed
260

Numerical methods. Equations in finite differences
On an iterative domain decomposition method for solving problems of mathematical physics. II
V. N. Abrashin, A. A. Egorov
266
Stabilizability of discrete Volterra equations
I. V. Gaishun
272

Short Communications
The effect of unbounded perturbations on the stability of systems of differential equations
A. Yu. Aleksandrov
279
Special Abel equations
N. A. Lukashevich
282
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020